# SDR COMA9710266

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FO2A250V1A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL OVERWING EMERGENCY LIGHT IS INOP.  REPLACED THE NR 2 EMERGENCY BATTERY FUSE.
